How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I have bad heart burn with pain in my esophagus making it

Customer Question

i have bad heart burn with pain in my esophagus making it hard to swallow and the pain seams to move into my lower back. What can i do to rel eave this.?
Submitted: 1 year ago.
Category: Medical
Expert:  khagihara replied 1 year ago.

You should stop taking aspirin and reloads. Take over-the-counter proton pump inhibitors include lansoprazole (Prevacid 24 HR) and omeprazole (Prilosec, Zegerid OTC). You should contact your doctor if you need to take these medications for longer than two to three weeks or your symptoms are not relieved.